# SDR AJXA2025040300030

- Difficulty date: March 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N16PR
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 16,237 hours, 10,139 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 164F032
- Part serial: 41930547
- Condition: Worn
- Location: Zone 700
- Part time: 194 hours, 81 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

PILOT NOTED VIBRATION IN NLG DURING TAKEOFF ROLL / BOTH NOSE WHEEL TIRE ASSEMBLIES WERE REPLACED WITH NEW TIRES. PILOTS PERFORMED HIGH SPEED TAXI WITH NO FURTHER ISSUES NOTED AT THIS TIME.
